Cross Reference Down

Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. http://www.johnmorrow.info/projects/benford/benfordMain.pdf; last accessed Aug 22, 2016..

This work cites the following items of the Benford Online Bibliography:


Allaart, PC (1997). An invariant-sum characterization of Benford's law. Journal of Applied Probability 34(1), pp. 288-291. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2007). Newtonís method obeys Benfordís law. American Mathematical Monthly 114 (7), 588-601. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Boyle, J (1994). An Application of Fourier Series to the Most Significant Digit Problem. American Mathematical Monthly 101(9), 879-886. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Cho, WKT and Gaines, BJ (2007). Breaking the (Benford) law: Statistical fraud detection in campaign finance. American Statistician 61(3), 218-223. ISSN/ISBN:0003-1305. DOI:10.1198/000313007X223496. View Complete Reference Online information Works that this work references Works that reference this work
De Marchi, S and Hamilton, JT (2006). Assessing the accuracy of self-reported data: An evaluation of the toxics release inventory. Journal of Risk and Uncertainty 32(1), 57-76. ISSN/ISBN:0895-5646. View Complete Reference Online information Works that this work references Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benfordís law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Giles, DE (2007). Benford's law and naturally occurring prices in certain eBay auctions. Applied Economics Letters 14(3), pp. 157-161. ISSN/ISBN:1350-4851. View Complete Reference Online information Works that this work references Works that reference this work
Grendar, M, Judge, G and Schechter, L (2007). An empirical non-parametric likelihood family of data-based Benford-like distributions. Physica A: Statistical Mechanics and its Applications 380, 429-438. ISSN/ISBN:0378-4371. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
HŁrlimann, W (2006). Benford's Law from 1881 to 2006: A Bibliography. posted on math arXiv July 6, 2006; last accessed February 28, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Judge, G and Schechter, L (2009). Detecting problems in survey data using Benfordís law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. View Complete Reference Online information Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1996). A taxpayer compliance application of Benfordís law. Journal of the American Taxation Association 18(1), 72-91. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Rodriguez, RJ (2004). First Significant Digit Patterns from Mixtures of Uniform Distributions. American Statistician 58(1), 64-71. ISSN/ISBN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Scott, PD and Fasli, M (2001). Benfordís law: an empirical investigation and a novel explanation. CSM Technical Report 349, Department of Computer Science, University of Essex, UK. View Complete Reference Online information Works that this work references Works that reference this work